Title

Coloring edges of embedded graphs

Authors

Authors

D. P. Sanders;Y. Zhao

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Graph Theory

Keywords

edge colorings; class one and class two; Mathematics

Abstract

In this paper, we prove that any graph G with maximum degree Delta>(*) over bar * (G) greater than or equal to (11+root 49-24 chi>(*) over bar *(Sigma))/2, which is embeddable in a surface Sigma of characteristic chi>(*) over bar *(Sigma) less than or equal to 1 and satisfies \V(G)\ > 2(Delta>(*) over bar * (G)-5)-2 root6+Delta>(*) over bar * (G), is class one, (C) 2000 John Wiley & Sons, Inc.

Journal Title

Journal of Graph Theory

Volume

35

Issue/Number

3

Publication Date

1-1-2000

Document Type

Article

Language

English

First Page

197

Last Page

205

WOS Identifier

WOS:000090080500005

ISSN

0364-9024

Share

COinS